# SDR REXA2021032200168

- Difficulty date: March 14, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 25,309 hours, 25,527 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 601R1206322
- Condition: Corroded
- Location: Rt Wing Le
- Part time: 25,309 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OB LEADING EDGE IB END RIB IS CORRODED.	REMOVED AND REPLACED RIB IAW CRJ 200 SRM 51-42-06.
